# SDR CALA2019110301888

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A65501
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS NEG DENTS ON OUTER SKIN 3 INCHES ABOVE SNUBBER AND 5 INCHES FROM FWD EDGE. (REF NR 99852054) REPAIRED R1 DOOR OUTER SKIN ABOVE SNUBBER AS PER RES NO.201527523 REV P1 AND SRM 51-40-02. REPAIR DOUBLER, MATERIAL USED 2024-T3 CLAD PO NO. 1631052.
